# SDR 97ZZZX4231

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240820201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4/MBVI INSPECTION, MAINTENANCE DISCOVERED FLOOR BEAMS 36 AND 39 CORRODED OUT OF LIMITS IAW 53-11-00, FIGURE 301.  MAINTENANCE REPAIRED FLOOR BEAM 36 IAW SRM 53-00-00, FIGURE 438.  MAINTENANCE REMOVED AND INSTALLED FLOOR BEAM 39 IAW SRM 51-25-02 AND SRM 51-21-27. AIRCRAFT RETURNED TO SERVICE.  REF:  OPERATOR CONTROL NR SIMA972551.  (X)
